# SDR GTIA2022060236461

- Difficulty date: May 31, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 26,300 hours, 11,868 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK FUME SMELL IN COCKPIT. ISOLATED # 1 PACK AND SMELL WENT AWAY-FOUND LIGHT MUSTY SMELL FROM PACK 1 DURING APU RUN. NO SMELL FROM PACK 2. PERFORMED PACK 1 AND 2 BURN IAW AMM 21-00-00-615-002. NO SMELL NOTED AFTERWARD. R&R BOTH RECIRC FILTERS IAW AMM 21-21-41. AS PRECAUTION. NO ODORS OR FUMES AT THIS TIME. A/C OK FOR SVC.
